# SDR HEEA082555

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,422 hours
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: S672002
- Part serial: 24071
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO SIGNAL ON INDICATOR. ANTENNA MALFUNCTION. SCRAPPED.
